MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMIS LEG POSITIONER 2.0 FRAME

MEDACTA INTERNATIONAL SA AMIS LEG POSITIONER 2.0 FRAME
Model Number 01.15.10.0190
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023: lot 1755656: 1 item manufactured and released on (b)(6) 2018.No anomalies found related to the problem.To date, no other similar events have been reported during the period of review.
 
Event or Problem Description
During the primary hip surgery on (b)(6) 2023, when the surgeon was externally rotating the leg in the amis leg positioner, the patient had a tibial spiral fracture.The surgeon continued with the case and it was completed successfully.On (b)(6) 2023, the surgeon implanted a nail to help with the fracture.The surgery was completed successfully.The patient had not been putting any weight on this leg for 2 years.The patient is a smoker aged in late 70's with a small body/stature.Due to her immobility, she had 40 degree flexion contracture.When finishing the acetabulum, doing external rotation, her knee was so stiff and wouldn't rotate and her tibia spiral fracture happened.

Brand Name
AMIS LEG POSITIONER 2.0 FRAME
Common Device Name
LEG POSITIONER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16634057
Report Number3005180920-2023-00192
Device Sequence Number20362826
Product Code LHX
UDI-Device Identifier07630040735773
UDI-Public07630040735773
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.15.10.0190
Device Catalogue Number01.15.10.0190
Device Lot Number1755656
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date03/29/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale